Stochastic evolution as a quasiclassical limit of a boundary value problem for Schrodinger equations

Belavkin, V.P. and Kolokoltsov, V.N., 2002. Stochastic evolution as a quasiclassical limit of a boundary value problem for Schrodinger equations. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 5 (1), pp. 61-91. ISSN 0219-0257

Full text not available from this repository.
Item Type: Journal article
Publication Title: Infinite Dimensional Analysis, Quantum Probability and Related Topics
Creators: Belavkin, V.P. and Kolokoltsov, V.N.
Publisher: World Scientific Publ. Co. PTE Ltd.
Place of Publication: Singapore
Date: 2002
Volume: 5
Number: 1
ISSN: 0219-0257
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:03
Last Modified: 09 Oct 2015 11:03
URI: http://irep.ntu.ac.uk/id/eprint/22112

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year